MathSciNet Relay Station
MathSciNet bibliographic data
MR1971745 47B35
Ding, Xuanhao Products of Toeplitz operators on the polydisk. Integral Equations Operator Theory 45 (2003), no. 4, 389–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement